# SDR AALA202312189516

- Difficulty date: December 13, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,543 hours, 26,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STR 23L BETWEEN STA 285.62 AND STA 344. REPAIRED STRINGER PER EA 349501 AND SRM 51-40-02-0G.
